Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/61513
Title: A functional coefficient GARCH-M model
Authors: Zhang, X
Wong, H 
Li, Y
Keywords: Consistency
Functional coefficient
GARCH-M model
Risk aversion
Issue Date: 2016
Publisher: Marcel Dekker
Source: Communications in statistics. Theory and methods, 2016, v. 45, no. 13, p. 3807-3821 How to cite?
Journal: Communications in statistics. Theory and methods 
Abstract: Motivated by the time varying property of the risk aversion and the functional coefficient regression model, a functional coefficient GARCH-M model is studied. The proposed GARCH-M type model gives a way to study the relationship between risk aversion and certain variable. An approach is given to estimate the model and some theoretical results are obtained. Simulations demonstrate that the method performs well. From the empirical studies, it is shown that the proposed model can better fit the considered data compared to the usual parametric models.
URI: http://hdl.handle.net/10397/61513
ISSN: 0361-0926
DOI: 10.1080/03610926.2014.906615
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
Citations as of Sep 22, 2017

Page view(s)

31
Last Week
7
Last month
Checked on Sep 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.